RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 2006 Number 5, Pages 19–26 (Mi ivm1212)

On the behavior of solutions of systems of functional-differential equations of neutral type

V. V. Vlasov

M. V. Lomonosov Moscow State University

UDC: 517.929

Received: 01.04.2005


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:5, 17–23

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025